# SDR CA961001012

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Elect Short
- Location: Galley
- Stage of operation: TX
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED BURNING SMELL COMING FROM COFFEE MAKER. COFFEE MAKER REPLACED.
